Thread: Clenbuterol questions
12-09-2001, 02:59 AM #1
Hey bros quick question about Clen ... does this compound increase your heart rate? If so do people train at high intensity levels while on Clen? I did read where it can raise your blood pressure, and I would think because of that it would increase the odds of having a hart attack?
12-09-2001, 03:13 AM #2Associate Member
- Join Date
- Dec 2001
Anything that increases your heart un-naturally can cause heart problems...Look at Ephedrine, it is a great substance for aiding in fat loss but when taken in to high of a dose it can become very dangerous and possably fatal. I have used Clen 2 times and yes it does increase your heart rate and allowed me to hit the gym a little harder (just like an E/C/A does) but my blood pressure was normal through out use as it is on E/C/A. That does not mean it will not effect others BP though...People are diffrent so we will not all react the same to certain compounds.
12-09-2001, 09:49 AM #3New Member
- Join Date
- Dec 2001
I would be more worried about the ECA stack than the clen , just make sure you take it right.
When I did clen, and eca in between, my heart rate definatley went up, and body temp really went up.
But, I wouldnt be concerned at all unless you have existing heart problems.
ohh yeah, seems jitters and sleeplesness are common with most people I know who have taken it, so dont be alarmed.
Last edited by Nicksta; 12-09-2001 at 09:52 AM.
12-09-2001, 11:25 AM #4
When i took clen i got a few side effects bt none of them last once i went off. I experianced nervouness increasesed bllood pressure. But i also experince a raise in my metabolism and my body;s tempeature. I found that afetr only only a few eeks of useing it that my muscles actualy felt hard. Maybe that was just me imagining. Any ways IMOP I would be carful with clen becasue it can caues alot of problems. I would start off with very small amounts say half a tee spoon twice a day and see how you fell off of that. It effects some people alot and barley effects others . all depends on your body
12-09-2001, 12:51 PM #5
Hey thanks guys!! You gave me some really great info! Always good to talk to people that have firsthand knowledge! So do you guys like the 2 weeks on 2 weeks off idea? Or, what would be the best way to cycle this gear?
12-09-2001, 01:16 PM #6
I've been on Super-Clen now for 8 days now. Just want to share what I have experienced.
So far I sweat like a pig!!!!! Even when I am outside in shorts and a T-shirt (I live in Chicago, about 40 degrees F). My heart rate, well, I don't have to check my pulse; I can feel it in my head (had to drop the dose (only 4 pills, odd). When I lift, I get the spins and have to take longer rest periods. I have had a headack for the past 7 days now. I have to take Melatonin to fall asleep at night (It still takes me about an hour to fall asleep). I have an abundance of boogers in my nose from always breathing hard thru it. I fidget all the time!
those are the down points. The pluses are:
I eat like a horse and I havn't gained a pound. I get pumped doing the smallest tasks (my mouth muscles get pumped when I chew even!!!). I feel like I want to be in the gym all the time. My muscles feel harder and larger. I am seeing more and more lines on my body from were small deposits of fat are being removed. Cardio is much easier. I sweat at the gym like I'm in an oven.
Well that has been my experience so far. I am on the down side of my cycle and will start an ECA after my 2 weeks are up. Once I start my AS cycle I will throw in some T3 as well (should be on my 2nd 2weeks w/ clen by then.
Hope this helps someone.........
12-09-2001, 01:49 PM #7
thecoachman: sorry to hear you are having all these bad sides.. But it sounds like the Clen is doing it's job to help you drop weight. Yeah I HATE that feeling when your heart races! Thanks for the feedback!
12-09-2001, 03:03 PM #8
thecoachman, You said your taking 4 pills of Super-Clen ?????
I don't know if you have the same Super-Clen I got, but mine is 200mcg a pill. So that means you were taking 800mcg a day!!!! If that is the case, lower the dose before you hurt yourself. That would also be the cause of so many sides. All I get is shakes and small headaches. My heart races a little, but not much.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)